# SDR 95ZZZX6233

- Difficulty date: September 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti Ice Valve
- Condition: Inoperative
- Location: Empennage
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MLI - FLT 365 - TAIL ANTI-ICE VALVE INOP OPEN.  REPLACED THE ANTI-ICE VALVE ACTUATOR.  REFERENCE OPERATOR CONTROL NR 95ZZZX6231, AND 95ZZZX6232.
